# SDR DL757030059

- Difficulty date: January 14, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 15,121 hours, 7,030 cycles
- Engine: Pwa PW2037
- Engine time: 15,121 hours, 7,031 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil Cap
- Part number: 7T0908
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RT ENG OIL TEMP IN AMBER RANGE, 168 DEGREES ON CLIMBOUT FROM ATL.  RT OIL PUMP LOW EICAS MSG.  FOUND OIL TANK CAP POPPED OFF, FOUND LOCKING TAB VERY LOOSE, POPS OFF WITH MINIMAL PRESSURE.  RETORQUED ADJUSTMENT SECURING NUT ON CAP LOCKING TAB ASSY AND REPLACED O-RING.  CAP REINSTALLED, SECURE AND TIGHT.
